I was put on 60mg and got hot flashes and cried a lot! Though I was very upset by my flare too. I went down to 60/40 alt days and the crying got better a month later. After 3 months was when I got basically every side effect, lovely purple zebra stretch marks. I put on about
15 lbs in one month (Christmas time).
I got down to 5mg but am now back up to 20mg and I try to eat every few hours so not to get ravenously hungry (I had lost 7 pounds) trying to keep it off and lose more. Mostly right now I get weepy, though I am upset at the prospect of the removal of my colon and kidneys. GRRRRR.
Try to be positive ask your GI for some enema's and hope for the best, sorry I am so negative above.
Beth, 32 ~ small flare - hoping caused by aspirin - hydrocortisone e's
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 5mg 1xday (tapered from 60 = ), Simvastatin 20mg 1xday, Diovan 160mg 2xday. Enalapril 20mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!